Alert archive / Alabama / Flash Flood Watches in 2017

Flash Flood Watch 8, NWS Birmingham, AL

October 7, 201733 counties in Alabama

NWS Birmingham, AL issued this flash flood watch at Oct 7, 2017, 2:51 AM CDT for 33 counties in Alabama. It took effect at Oct 7, 2017, 7:00 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2017, 2:51 AM CDT (07:51 UTC)
In effect from
Oct 7, 2017, 7:00 PM CDT
Expired
Oct 8, 2017, 1:41 PM CDT
In force
19 hr
Issued by
NWS Birmingham, AL
Flood severity
None
All 33 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 47 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1616 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WGUS64 KBMX 070751
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
251 AM CDT Sat Oct 7 2017

...Tropical Rains May Produce Flash Flooding Across Portions of
Central Alabama...

ALZ017>021-023>028-030>037-039>044-072100-
/O.NEW.KBMX.FF.A.0008.171008T0000Z-171009T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Tuscaloosa-Jefferson-
Shelby-St. Clair-Talladega-Clay-Sumter-Greene-Hale-Perry-Bibb-
Chilton-Coosa-Tallapoosa-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, 
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, 
Clanton, Rockford, Alexander City, Dadeville, Demopolis, Linden, 
Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee,
and Montgomery
251 AM CDT Sat Oct 7 2017

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
EVENING...

The National Weather Service in Birmingham has issued a

* Flash Flood Watch for portions of central Alabama, east 
  central Alabama, northeast Alabama, and west central Alabama, 
  including the following areas, in central Alabama, Autauga, 
  Bibb, Blount, Chilton, Coosa, Dallas, Elmore, Jefferson, 
  Lowndes, Montgomery, Perry, Shelby, St. Clair, and Talladega. 
  In east central Alabama, Calhoun, Clay, Cleburne, and 
  Tallapoosa. In northeast Alabama, Cherokee and Etowah. In west 
  central Alabama, Greene, Hale, Marengo, Sumter, and 
  Tuscaloosa. 

* From this evening through Sunday evening

* Heavy rainfall across the central portions of Alabama associated
  with tropical activity may produce areas of flash flooding.
  Overall the area may see 2 to 4 inches, with locally higher
  totals. The heaviest rainfall may impact several metro areas,
  increasing the concern for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
092 
WGUS64 KBMX 072056
FFABMX

Flood Watch
National Weather Service Birmingham AL
356 PM CDT Sat Oct 7 2017

...Tropical Rains May Produce Flash Flooding Across Portions of
Central Alabama...

ALZ017>021-023>028-030>037-039>044-081200-
/O.CON.KBMX.FF.A.0008.171008T0000Z-171009T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Tuscaloosa-Jefferson-
Shelby-St. Clair-Talladega-Clay-Sumter-Greene-Hale-Perry-Bibb-
Chilton-Coosa-Tallapoosa-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, 
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, 
Clanton, Rockford, Alexander City, Dadeville, Demopolis, Linden, 
Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee,
and Montgomery
356 PM CDT Sat Oct 7 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH SUNDAY EVENING...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, northeast 
  Alabama, and west central Alabama, including the following 
  areas, in central Alabama, Autauga, Bibb, Blount, Chilton, 
  Coosa, Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, 
  Shelby, St. Clair, and Talladega. In east central Alabama, 
  Calhoun, Clay, Cleburne, and Tallapoosa. In northeast Alabama, 
  Cherokee and Etowah. In west central Alabama, Greene, Hale, 
  Marengo, Sumter, and Tuscaloosa. 

* From 7 PM CDT this evening through Sunday evening

* Heavy rainfall across the central Alabama associated with
  tropical activity may produce areas of flash flooding. Although
  Central Alabama has been dry lately, the rain amounts in a short
  periods of time may be too much runoff to handle. Overall the 
  area may receive 2 to 4 inches, with locally higher amounts. The
  heaviest rainfall may impact several metro areas, increasing 
  the concern for flooding.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
791 
WGUS64 KBMX 081002
FFABMX

Flood Watch
National Weather Service Birmingham AL
502 AM CDT Sun Oct 8 2017

...Tropical Rains May Produce Flash Flooding Across Portions of
Central Alabama...

ALZ017>021-023>028-030>037-039>044-082100-
/O.CON.KBMX.FF.A.0008.000000T0000Z-171009T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Tuscaloosa-Jefferson-
Shelby-St. Clair-Talladega-Clay-Sumter-Greene-Hale-Perry-Bibb-
Chilton-Coosa-Tallapoosa-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Tuscaloosa, Birmingham, Hoover, Columbiana, Pelham, 
Alabaster, Pell City, Moody, Talladega, Sylacauga, Ashland, 
Livingston, Eutaw, Greensboro, Moundville, Marion, Centreville, 
Clanton, Rockford, Alexander City, Dadeville, Demopolis, Linden, 
Selma, Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee,
and Montgomery
502 AM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, northeast 
  Alabama, and west central Alabama, including the following 
  areas, in central Alabama, Autauga, Bibb, Blount, Chilton, 
  Coosa, Dallas, Elmore, Jefferson, Lowndes, Montgomery, Perry, 
  Shelby, St. Clair, and Talladega. In east central Alabama, 
  Calhoun, Clay, Cleburne, and Tallapoosa. In northeast Alabama, 
  Cherokee and Etowah. In west central Alabama, Greene, Hale, 
  Marengo, Sumter, and Tuscaloosa. 

* Through this evening.

* Heavy rainfall across the central Alabama associated with 
  tropical activity may produce areas of flash flooding. 
  Although Central Alabama has been dry lately, the rain amounts 
  in a short periods of time may be too much runoff to handle. 
  Overall the area may receive 2 to 4 inches, with locally 
  higher amounts. The heaviest rainfall may impact several metro 
  areas, increasing the concern for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
225 
WGUS64 KBMX 081241
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
741 AM CDT Sun Oct 8 2017

...Tropical Rains May Produce Flash Flooding Across Portions of
Central Alabama...

ALZ023-030>034-039-040-081345-
/O.CAN.KBMX.FF.A.0008.000000T0000Z-171009T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa-Sumter-Greene-Hale-Perry-Bibb-Marengo-Dallas-
Including the cities of Tuscaloosa, Livingston, Eutaw, 
Greensboro, Moundville, Marion, Centreville, Demopolis, Linden, 
and Selma
741 AM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Alabama and west
central Alabama has been cancelled. 

$$

ALZ029-090000-
/O.EXB.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph-
Including the city of Roanoke
741 AM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Birmingham has expanded the

* Flash Flood Watch to include a portion of east central 
  Alabama, including the following area, Randolph. 

* Until 7 PM CDT this evening

* Heavy rainfall across the central Alabama associated with 
  tropical activity may produce areas of flash flooding. 
  Although Central Alabama has been dry lately, the rain amounts 
  in a short periods of time may be too much runoff to handle. 
  Overall the area may receive 2 to 4 inches, with locally 
  higher amounts. The heaviest rainfall may impact several metro 
  areas, increasing the concern for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ017>021-024>028-035>037-041>044-090000-
/O.EXT.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby-
St. Clair-Talladega-Clay-Chilton-Coosa-Tallapoosa-Autauga-Lowndes-
Elmore-Montgomery-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, Clanton, 
Rockford, Alexander City, Dadeville, Prattville, Fort Deposit, 
Hayneville, Wetumpka, Tallassee, and Montgomery
741 AM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of central Alabama, east central Alabama, and 
  northeast Alabama, including the following areas, in central 
  Alabama, Autauga, Blount, Chilton, Coosa, Elmore, Jefferson, 
  Lowndes, Montgomery, Shelby, St. Clair, and Talladega. In east 
  central Alabama, Calhoun, Clay, Cleburne, and Tallapoosa. In 
  northeast Alabama, Cherokee and Etowah. 

* Until 7 PM CDT this evening

* Heavy rainfall across the central Alabama associated with 
  tropical activity may produce areas of flash flooding. 
  Although Central Alabama has been dry lately, the rain amounts 
  in a short periods of time may be too much runoff to handle. 
  Overall the area may receive 2 to 4 inches, with locally 
  higher amounts. The heaviest rainfall may impact several metro 
  areas, increasing the concern for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
057 
WGUS64 KBMX 081455
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
955 AM CDT Sun Oct 8 2017

...Tropical Rains May Produce Flash Flooding Across Portions of
Central Alabama...

ALZ038-045>050-082300-
/O.EXA.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chambers-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Valley, Lanett, Lafayette, Tuskegee, 
Union Springs, Auburn, Opelika, Phenix City, Troy, and Eufaula
955 AM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Birmingham has expanded the

* Flash Flood Watch to include portions of east central Alabama 
  and southeast Alabama, including the following areas, in east 
  central Alabama, Chambers, Lee, Macon, and Russell. In 
  southeast Alabama, Barbour, Bullock, and Pike. 

* Until 7 PM CDT this evening

* Heavy rainfall across the central Alabama associated with 
  tropical activity may produce areas of flash flooding. 
  Although Central Alabama has been dry lately, the rain amounts 
  in a short periods of time may be too much runoff to handle. 
  Overall the area may receive 2 to 4 inches, with locally 
  higher amounts. The heaviest rainfall may impact several metro 
  areas, increasing the concern for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ017>021-024>029-035>037-041>044-082300-
/O.CON.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby-
St. Clair-Talladega-Clay-Randolph-Chilton-Coosa-Tallapoosa-
Autauga-Lowndes-Elmore-Montgomery-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, 
Clanton, Rockford, Alexander City, Dadeville, Prattville, 
Fort Deposit, Hayneville, Wetumpka, Tallassee, and Montgomery
955 AM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Alabama, east central Alabama, and 
  northeast Alabama, including the following areas, in central 
  Alabama, Autauga, Blount, Chilton, Coosa, Elmore, Jefferson, 
  Lowndes, Montgomery, Shelby, St. Clair, and Talladega. In east 
  central Alabama, Calhoun, Clay, Cleburne, Randolph, and 
  Tallapoosa. In northeast Alabama, Cherokee and Etowah. 

* Until 7 PM CDT this evening

* Heavy rainfall across the central Alabama associated with 
  tropical activity may produce areas of flash flooding. 
  Although Central Alabama has been dry lately, the rain amounts 
  in a short periods of time may be too much runoff to handle. 
  Overall the area may receive 2 to 4 inches, with locally 
  higher amounts. The heaviest rainfall may impact several metro 
  areas, increasing the concern for flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
919 
WGUS64 KBMX 081841
FFABMX

Flood Watch
National Weather Service Birmingham AL
141 PM CDT Sun Oct 8 2017

...Widespread heavy rainfall chances diminished...

.Tropical System Nate continues moving northward and will soon be
out of Central Alabama. Although very localized heavy rain may be
possible, the watch will be cancelled due to the low chances of
flooding.

ALZ017>021-024>029-035>038-041>050-081945-
/O.CAN.KBMX.FF.A.0008.000000T0000Z-171009T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby-
St. Clair-Talladega-Clay-Randolph-Chilton-Coosa-Tallapoosa-
Chambers-Autauga-Lowndes-Elmore-Montgomery-Macon-Bullock-Lee-
Russell-Pike-Barbour-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, 
Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, 
Lafayette, Prattville, Fort Deposit, Hayneville, Wetumpka, 
Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
141 PM CDT Sun Oct 8 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Alabama, east
central Alabama, northeast Alabama, and southeast Alabama has
been cancelled. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 7, 12:01 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Oct 7, 12:01 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1201 AM CDT Sat Oct 7 2017

.UPDATE...
For 06Z Aviation.

&&

.DISCUSSION...

Central Alabama remains dry tonight, as low level flow remains
out of the east to southeast with high pressure centered well to
our northeast. Clouds will begin to increase from the southeast to
northwest as moisture begins to spread northward from the Gulf of
Mexico, in advance of Tropical Storm Nate. This will keep
overnight lows in the mid 60s north to lower 70s south.

Tropical Storm Nate is currently located in the western Caribbean
to the southeast of the Yucatan Peninsula, and will move to the
north northwest tonight, strengthening as it moves into the south
Central Gulf. Rain will move into and develop across the local
area tomorrow as low level flow turns to the south and isentropic
lift occurs. Rain coverage will increase through the day.

Nate moves northward, making landfall along the central Gulf
Coast early Sunday and moving inland across southern MS and AL.
Winds will increase through the early morning hours Sunday as Nate
nears southwest Central Alabama. Nate is expected to quickly move
northeastward across the area, with the potential for tropical
storm force winds possible along and east of the I-20/59 corridor
Sunday. Heavy rainfall will also be possible, in a swath to the
east the center of circulation, also roughly southwest to
northeast across the area. Any changes in the forecast track, and
it will change at least slightly, these greatest impact areas
will also be adjusted.

WFO BMX has issued a Tropical Storm Watch valid through 10PM
Sunday night for most counties in Central Alabama due to the
potential for strong winds and isolated tornadoes associated with
Nate. In addition, rainfall totals of 3-6 inches are also
possible, and we will need to monitor conditions for localized
flooding if heavy rainfall trains over the same areas. At this
time, expected rainfall totals are not high enough to warrant a
Flash Flood watch, given the recent dry conditions. Although winds
will diminish Sunday evening, the potential for heavy rain will
continue, mainly across northeast Central Alabama as a moisture
axis remains across the area.

Please see the Hurricane Local Statement (HLS) for additional
details on the impacts of Nate across Central Alabama.

14

.LONG TERM...
Tuesday through Thursday.

By Tuesday models begin to diverge on what to do with the front that
will help steer Nate. The GFS continues to push the front through,
therefore giving a drier solution to the Wednesday and Thursday
periods. The Euro is much more pessimistic on the front and wagtail
stalls it over the area, keeping Central Alabama wet through the end
of the forecast. For now will trend toward the drier solution and
will monitor for any changes over the period.

16

&&

.AVIATION...
06Z TAF Discussion.

Backed off slightly on the mention of IFR ceilings area wide by
morning. Current satellite imagery has the clouds finding it
tougher to develop in the dry air than originally thought. Backed
up the timing on the ceilings but eventually move MVFR ceilings in
all locations but TCL. Some IFR also should develop shortly for
MGM/TOI and possibly ANB/ASN around daybreak.

Moisture continues increasing Saturday afternoon and winds become
gusty and the3 gradient starts to tighten. There will be some
showers around and these will be most numerous south and west.
Added some VCSH mention south and kept most others spots with a
prob30 for now after 18z.

Conditions will continue to deteriorate as Tropical System Nate
approaches Central Alabama.

75

&&

.FIRE WEATHER...

Rain free conditions are expected through tonight. Rain chances
will increase significantly on Saturday and Sunday as tropical
moisture spreads into the area. Strong winds will also increase
through the day on Sunday. There are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     67  83  71  79  71 /  10  50  80  80  70
Anniston    69  83  73  79  72 /  10  60  80  80  70
Birmingham  70  85  74  79  74 /  10  60  80  80  70
Tuscaloosa  68  87  75  80  74 /  10  80  80  80  60
Calera      71  85  74  79  72 /  10  60  80  80  60
Auburn      73  83  72  78  73 /  10  60  80  80  60
Montgomery  72  88  76  82  76 /  10  80  80  80  60
Troy        73  86  74  82  74 /  10  80  80  80  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Tropical Storm Watch for the following counties: Autauga...
Barbour...Bibb...Blount...Bullock...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore...
Etowah...Greene...Hale...Jefferson...Lee...Lowndes...Macon...
Marengo...Montgomery...Perry...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa.

&&
Hazardous weather outlook, Oct 6, 4:43 PM CDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
443 PM CDT Fri Oct 6 2017

ALZ011>015-017>050-080045-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
443 PM CDT Fri Oct 6 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Tropical Storm Nate will begin to affect the area early Sunday
morning, and significant impacts are possible across much of Central
Alabama through Sunday evening. Wind gusts of 40 to 60 mph may bring
down numerous trees and power lines. Isolated tornadoes are possible
Sunday afternoon along and south of Interstate 85. Rainfall of 2 to 6
inches may cause isolated minor flooding in low-lying or poor
drainage areas.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is likely for
Sunday morning into Sunday evening.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 4:27 AM CDTTropical Storm WarningBMXAutauga, Bibb, Blount, Calhoun, Cherokee, Chilton and 20 more30 hr
Oct 7, 12:25 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more31 hr
Oct 7, 6:59 PM CDTTornado WarningBMXLowndes31 min

Nearby

Flash Flood Watches in Alabama, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.